... 7 days is that normal?
First of all I would like to clarify that hormonal birth control that inhibits ovulation, automatically eliminates periods. Whether or not you experience breakthrough bleeding is entirely another subject alltogether. Breakthrough bleeding is random bleeding caused by hormonal imbalances caused by hormonal birth control, and a menstrual period is the shedding of the uterine lining brought on by the spike and drop in hormones (naturally occuring ones), caused by ovulation. Seing as women do not ovulate more than once a month, what you are experiencing is more than likely breakthrough bleeding, which all progesterone only forms of contraception are notorious for causing. The Mirena IUD is famous for causing irregular and sometimes more frequent bleeding, as is the birth control shot and implant. I would suggest you switch to the pill.
yes it is normal. You can have abnormal bleeding for 3-6 months it just depends on the person. I have had the Mirena since October 14, 2014 and I myself have been experiencing unusual bleeding. I have talked things over with my doctor and it's perfectly normal. I have also done research as well on the Mirena. According to the FDA you can also experience other problems such as headaches, vision problems, hot flashes, mood swings and even libido, weight gain and loss of appetite of which of these problems all may not occur but it depends on the person. I am not trying to scare you but all the research I have done these things can occur. I am one of those that experienced almost all of these symptoms. But these will eventually go away as so I am told. My advice to you is to stick with it and in the end it will all pay off. Also ask your doctor or doctors about it.
Be sure you get more than opinion though because not all doctors will tell you these things, Good luck and I hope this will help you.
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 May 2014 • 3 answers
Mirena - I have had the iud in for 2 1/2 years now 2 weeks ago I had bad cramps with no period only?
Posted 18 Sep 2014 • 1 answer
Posted 14 Dec 2014 • 1 answer
Posted 20 Dec 2014 • 1 answer
Posted 21 Aug 2015 • 0 answers